PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 69 | 3 | 293-302
Tytuł artykułu

The least admissible value of the parameter in Hilbert's Irreducibility Theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
69
Numer
3
Strony
293-302
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-09-15
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warszawa, Poland
  • Ist. Univ. Arch. D.S.T.R., S. Croce, 191, 30135 Venezia, Italy
Bibliografia
  • [BP] E. Bombieri and J. Pila, The number of integral points on arcs and ovals, Duke Math. J. 59 (1989), 337-357.
  • [Co] S. D. Cohen, The distribution of Galois groups and Hilbert's irreducibility theorem, Proc. London Math. Soc. (3) 43 (1981), 227-250.
  • [De1] P. Dèbes, Parties hilbertiennes et progressions géométriques, C. R. Acad. Sci. Paris Sér. I 302 (1986), 87-90.
  • [De2] P. Dèbes, Hilbert subsets and s-integral points, preprint 1993, to appear.
  • [Do] K. Dörge, Einfacher Beweis des Hilbertschen Irreduzibilitätssatzes, Math. Ann. 96 (1927), 176-182.
  • [Ei] M. Eichler, Zum Hilbertschen Irreduzibilitätssatz, Math. Ann. 116 (1939), 742-748.
  • [Fo] E. Fogels, On the abstract theory of primes III, Acta Arith. 11 (1966), 293-331.
  • [Fr] M. Fried, On Hilbert's irreducibility theorem, J. Number Theory 6 (1974), 211-231.
  • [Ha] H. Hasse, Number Theory, Springer, 1980.
  • [H] D. Hilbert, Ueber die Irreducibilität ganzer rationaler Functionen mit ganzzahligen Coefficienten, J. Reine Angew. Math. 110 (1892), 104-129 = Gesammelte Abhandlungen, Bd. II, Springer, 1970, 264-286.
  • [In] E. Inaba, Über den Hilbertschen Irreduzibilitätssatz, Japan. J. Math. 19 (1944), 1-25.
  • [La] E. Landau, Sur quelques théorèmes de M. Petrovich relatifs aux zéros des fonctions analytiques, Bull. Soc. Math. France 33 (1905), 1-11.
  • [Me] F. Mertens, Über die Zerfällung einer ganzen Funktion einer Veränderlichen in zwei Faktoren, Sitzungsber. K. Akad. Wiss. Wien 120 (1911), Math. Naturwiss. Cl., 1485-1502.
  • [Ro] P. Roquette, Nonstandard aspects of Hilbert's Irreducibility Theorem, in: Model Theory and Algebra (A memorial tribute to Abraham Robinson), Lecture Notes in Math. 498, Springer, 1975, 231-275.
  • [Sch] A. Schinzel, Selected Topics on Polynomials, The University of Michigan Press, Ann Arbor, 1982.
  • [Si] C. L. Siegel, Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Phys. Math. Klasse 1929, Nr. 1 = Gesammelte Abhandlungen, Bd. I, Springer, 1966, 209-266.
  • [Sk] T. Skolem, Untersuchungen über die möglichen Verteilungen ganzzahliger Lösungen gewisser Gleichungen, Kristiania Vid. Selskab. Skrifter I (1921), No. 17.
  • [Spr] V. G. Sprindžuk, Diophantine equations involving unknown primes, Trudy Mat. Inst. Steklov. 158 (1981), 180-196 (in Russian).
  • [Ya] M. Yasumoto, Algebraic extensions of nonstandard models and Hilbert's irreducibility theorem, J. Symbolic Logic 53 (1988), 470-480.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav69i3p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.